RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chudinovich, I Yu

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:688
Abstract pages:1720
Full texts:676
References:163
E-mail:

http://www.mathnet.ru/eng/person18376
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196681

Publications in Math-Net.Ru
2003
1. A. Yu. Lytova, I. Yu. Chudinovich, “Boundary Equations in Problems of Diffraction of Electromagnetic Waves with Impedance Boundary Condition”, Mat. Zametki, 73:1 (2003),  77–91  mathnet  mathscinet  zmath; Math. Notes, 73:1 (2003), 71–84  isi
2002
2. I. Chudinovich, O. Dumina, “Boundary equations in the contact dynamic problem for thermoelastic media”, Mat. Fiz. Anal. Geom., 9:3 (2002),  427–435  mathnet  mathscinet  zmath
1997
3. A. Yu. Lytova, I. Yu. Chudinovich, “Boundary equations in problems of nonstationary diffraction of electromagnetic waves”, Differ. Uravn., 33:9 (1997),  1191–1198  mathnet  mathscinet; Differ. Equ., 33:9 (1997), 1194–1202
1995
4. I. Yu. Chudinovich, “The solvability of the second main mixed problem of the theory of elasticity in a complete scale of Sobolev spaces”, Mat. Fiz. Anal. Geom., 2:3 (1995),  356–362  mathnet  zmath
1993
5. I. Yu. Chudinovich, “On the solution by the Galerkin method of boundary equations in problems of nonstationary diffraction of elastic waves by three-dimensional cracks”, Differ. Uravn., 29:9 (1993),  1648–1651  mathnet  mathscinet; Differ. Equ., 29:9 (1993), 1433–1437
6. S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich, “Waves in a fluid over an elastic bottom. The existence theorem and exact solutions”, Mat. Zametki, 54:6 (1993),  33–55  mathnet  mathscinet  zmath; Math. Notes, 54:6 (1993), 1208–1222  isi
1992
7. I. Yu. Chudinovich, “A remark on the smoothness of solutions of nonstationary boundary equations”, Mat. Zametki, 52:5 (1992),  132–135  mathnet  mathscinet  zmath; Math. Notes, 52:5 (1992), 1165–1167  isi
8. I. Yu. Chudinovich, “Boundary equations in nonstationary diffraction problems for elastic waves on three-dimensional cracks”, Mat. Zametki, 51:4 (1992),  119–123  mathnet  mathscinet  zmath; Math. Notes, 51:4 (1992), 408–411  isi
9. I. Yu. Chudinovich, “Boundary equations in the problems of the dynamics of piecewise-homogeneous elastic media”, Mat. Zametki, 51:2 (1992),  124–128  mathnet  mathscinet  zmath; Math. Notes, 51:2 (1992), 193–195  isi
1983
10. L. V. Berlyand, I. Yu. Chudinovich, “Averaging of boundary value problems for higher-order differential operators in domains with holes”, Dokl. Akad. Nauk SSSR, 272:4 (1983),  777–780  mathnet  mathscinet  zmath
1976
11. I. Yu. Chudinovich, V. A. Shcherbina, “Renormalized feynman amplitudes for fields with fixed masses”, TMF, 27:1 (1976),  24–37  mathnet  mathscinet; Theoret. and Math. Phys., 27:1 (1976), 307–315
1974
12. V. D. Gordevskii, O. V. Uvarov, I. Yu. Chudinovich, V. A. Shcherbina, “Bogolyubov's $R$-operation for local interactions”, TMF, 20:2 (1974),  147–159  mathnet  mathscinet; Theoret. and Math. Phys., 20:2 (1974), 729–737

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021